# SDR DL733953820

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Clips
- Condition: Cracked
- Location: Fs Frame 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE SKIN CLIPS WERE FOUND TO BE PITTED BETWEEN STRS 28L AND 28R.  THE DAMAGED CLIPS WERE REMOVED AND A REPAIR WAS INSTALLED, ALL PER SRM 53-00-07 FIG 203.
